# SDR ANCF200400055

- Difficulty date: October 9, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Engine: Rroyce RB211535E4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG GEAR DOORS DISPLAYED WITH GEAR HANDLE UP. DOOR AMBER LGT ILLUM.  GEAR AMBER LGT AND ALL GREEN DN LGTS EXTIN IAW FIM 32-30-00 PAG. 129.   AIRCRAFT WAS RAISED ON JACKS TO PERFOM MLG OPERATIONAL TEST AMM 07-11-01 AMM 29-11-00 TEST SASTIFACTORY.
